Weighted Chebyshev approximation on a compact Hausdorff space.
Aequationes mathematicae, Tome 19 (1979), pp. 151-159
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1979__19_136822,
author = {Charles B. Dunham},
title = {Weighted {Chebyshev} approximation on a compact {Hausdorff} space.},
journal = {Aequationes mathematicae},
pages = {151--159},
year = {1979},
volume = {19},
zbl = {0426.41025},
url = {http://geodesic.mathdoc.fr/item/AM2_1979__19_136822/}
}
Charles B. Dunham. Weighted Chebyshev approximation on a compact Hausdorff space.. Aequationes mathematicae, Tome 19 (1979), pp. 151-159. http://geodesic.mathdoc.fr/item/AM2_1979__19_136822/